| Model Number |
0185 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that right ventricular (rv) lead exhibited shock lead impedance out of range.The suspected cause is spring contact or fracture but is not confirm.The device remains in service.No adverse patient effects were reported.
Event or Problem Description
It was reported that right ventricular (rv) lead exhibited shock lead impedance out of range.The suspected cause is spring contact or fracture but is not confirm.The device remains in service.No adverse patient effects were reported.Additional information obtained, technical services (ts) was consulted about noise signals noted, ts stated there was no evidence of noise signals.Ts suggested bringing patient into the clinic.